Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    6
  • views
    5,387

Day 14

AerithStrife

187 views

Day 14!

Two weeks in! Today was my last day of only taking 40mg, from now on I'll be taking 80mg every day.

Skin: No major new actives, a few small white heads around my chin, but nothing crazy. I was however examining my forehead very closely, you know when you get right up to the mirror and could basically kiss it. My pores look like they are larger and full of gunk, but only noticeable that close.

My lips continue to be dry, I had a first date on Sunday and almost panicked, but managed to exfoliate them and they turned out kissable....but alas no kiss was had.

I do however have the "taneburn" it was worst on Monday, better today. My friend said I looked flush, I shrugged it off.

Dried blood when I blow my nose, but no lose bleeds.

I've also been doing my weightlifting, yoga and running....no weird joint pain!

I was reading about other people having weird dreams.....me too! I find them similar to the dreams I had when I was on Larium (an anti malaria drug I took when I was in South America and Africa). Very vivid and bizarre.

Olympics:

Canada I still have faith that you can win the Men's Olympic Hockey GOLD. We are the best team out there, just have to put in all together and play smart! *waves her olympic red gloves in the air*



3 Comments


Recommended Comments

I'm 37 days in at 85mg a day, and the joint pain I think is starting to hit me. It's different than the typical muscle soreness from lifting and I know I didn't injure myself or anything.If you do start to get joint pain, look into buying a foam roller, I got one and I think it's helping. That and a bunch of supplements are good for it.Also your hockey team is gonna lose AGAIN! USA USA!!

Share this comment


Link to comment
I'm 37 days in at 85mg a day, and the joint pain I think is starting to hit me. It's different than the typical muscle soreness from lifting and I know I didn't injure myself or anything.If you do start to get joint pain, look into buying a foam roller, I got one and I think it's helping. That and a bunch of supplements are good for it.Also your hockey team is gonna lose AGAIN! USA USA!!
I agree. Go USA!

Share this comment


Link to comment

Thanks for the advice! I do foam rolling on occasion at the gym, I'll be sure to make a point of doing it more!Did you just see us skate all over the Russians????? Americans must be quivering in their seats right now! But in all seriousness....the Canadian vs. Russian hockey rivalry is huge (much larger than the Canada vs. US)...this was a great win for us!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×